U.S. doctors online nowAsk doctors free
Malaysia
A 24-year-old female asked:

I m 24 this year currently on 3rd week of isotretinoin 10mg my acne actually getting worse bigger and more painful than it used to be previously is it normal to have breakout ?

1 doctor answer1 doctor weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Low dose.: 10mg is a very low dose. You might need a higher dosage, although 3 weeks is too short a time to know for sure. Acne sometimes gets worse before it gets better on isotretinoin, but usually only at much higher dosages. When you see your doctor for a refill next week, ask about raising your dosage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.